A cellular automata model for Chagas disease - Archive ouverte HAL Access content directly
Journal Articles Applied Mathematical Modelling Year : 2009

A cellular automata model for Chagas disease

, (1) , ,
1

Dates and versions

hal-03042124 , version 1 (05-12-2020)

Identifiers

Cite

R. Slimi, Samira El Yacoubi, E. Dumonteil, S. Gourbière. A cellular automata model for Chagas disease. Applied Mathematical Modelling, 2009, 33 (2), pp.1072-1085. ⟨10.1016/j.apm.2007.12.028⟩. ⟨hal-03042124⟩
34 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More